# SDR AALA202311207487

- Difficulty date: November 1, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER FITTING LOCATED BETWEEN FR 66 AND FR 68 AT LEVEL STR 23L IN AFT GALLEY AREA. REPLACED CENTER FITTING PER SRM 51-72-11-911-001.
